# SDR VTZA97419

- Difficulty date: July 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N496UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 900
- Engine: Garrtt TPE3312
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Low Power
- Location: Left
- Stage of operation: TO
- Nature of condition: R
- Precautionary procedure: C, D

## Discrepancy

IAD/GSO - FLT 6414 - DURING TAKEOFF AT 1540 HOURS ON 7-18-97, ABORTED TAKEOFF DUE TO LT ENGINE WOULD NOT MAKE TAKEOFF TORQUE.  AIRCRAFT RETURNED TO GATE WITH NO FURTHER PROBLEMS.  MAINTENANCE INSPECTED AND GROUND RAN AIRCRAFT AND RECOMP ENGINE.  OPS CHECK OK.  AIRCRAFT RELEASED AND RETURNED TO SERVICE.  (X)
